# SDR ASOA20100452

- Difficulty date: February 22, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 28,371 hours, 24,503 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 8084402
- Part serial: 9707057
- Condition: Failed
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REMOVED DEFECTIVE LT DUAL BYPASS VALVE AND INSTALLED REPAIRED UNIT. LEAK AND OPS CHECK GOOD AT THIS TIME WORK DONE IAW AMM 21-61-31 PACK NOW OPERATES IN MANUAL MODE ONLY DEFER CLEARED PLACARD REMOVED REF AFDL 527321-1 FOR OPERATION.  (CLOSED)
